I did sex on 1 Oct continus 3 time and on 2 Oct I took I pill in after noon and periods starts on 15 but my periods are missing .so can I pregnant?
The ipill (or any ecp) can cause symptoms like pregnancy symptoms, and mess up your cycle. Its a large dose of hormones and is only meant for emergencies, its not to be used as regular birth control. It shouldn't be used more then a few times a year. It is less effective then using regular birth control. It has a 5-15% failure rate Regular birth control has less then a 1% failure rate if you use it correctly. btw condoms have a 20% failure rate, if not used with spermacide . Failure rate is the rate at which you can get pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Apr 2014 • 1 answer
Posted 15 Jun 2014 • 2 answers
Posted 4 Nov 2014 • 1 answer
Posted 28 Jan 2015 • 1 answer
Posted 26 Sep 2016 • 0 answers